Citation: | Li Guibin, Hu Jingxing. On the Finite Travel Wave Solution for Nonlinear Pochhammer-Chree Equation[J]. Journal of Beijing University of Technology, 1999, 25(1): 76-81. |
[1] | NIU Haiping, WANG Shu. Solution to a 2-Dimensional Burgers Equation With Initial Discontinuity on Two Concentric Circles[J]. Journal of Beijing University of Technology, 2017, 43(9): 1438-1448. DOI: 10.11936/bjutxb2017010026 |
[2] | GUO Hui-jun, WANG Jin-ru. Haar Wavelet Numerical Solutions for the Convection-diffusion Equations[J]. Journal of Beijing University of Technology, 2013, 39(5): 797-800. |
[3] | ZHANG Ming, WANG Wei, ZHAO You-ming, LIU Guo-nan, MA Dong-hui. Finite Difference Method Solution on Self-weight Consolidation Equation of Dredged Fill[J]. Journal of Beijing University of Technology, 2012, 38(9): 1310-1315. |
[4] | HU Jian-lan, ZHANG Han-lin, JIN Huan. Exact Travelling Wave Solutions of Several Kinds of Nonlinear Equations[J]. Journal of Beijing University of Technology, 2002, 28(3): 317-319. |
[5] | HU Jian-lan. Exact Traveling Wave Solutions to Generalized KdV Equations[J]. Journal of Beijing University of Technology, 2002, 28(2): 233-238. |
[6] | Hu Jianlan, Zhang Hanlin. Several Kinds of Accurate Solutions on Generalized KdV-Burgers Equation[J]. Journal of Beijing University of Technology, 2000, 26(4): 126-129. |
[7] | Fan Zhoutian. Travelling Wave Solution for a Nonlinear Hyperelastic Equation[J]. Journal of Beijing University of Technology, 1997, 23(2): 102-106. |
[8] | Hu Jianlan. Travelling Wave Solutions for the Nonlinear Pochhammer-Chree Equation[J]. Journal of Beijing University of Technology, 1995, 21(1): 83-86. |
[9] | Liang Zaizhong. Discussion of Stability of the Trivial Solution for a Nonlinear Equation of Order Four[J]. Journal of Beijing University of Technology, 1992, 18(3): 83-86. |
[10] | Wu Shigui, Lee George C, Ma Xinsheng. A Numerical Study of Propagations of Nonlinear Waves in Arteries[J]. Journal of Beijing University of Technology, 1988, 14(2): 44-52. |